# SDR COM11820

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Switch
- Part number: 1206P011401
- Condition: Defective
- Location: Rudder
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RUDDER, GREEN HYDRAULIC SYSTEM FAIL WARNING, DOES NOT FUNCTION.  REPLACED RUDDER SYSTEM PRESSURE SWITCH.
